On the validity of nonlinear Alfvén resonance in space plasmas

Clack, C.T.C., Ballai, I. and Ruderman, M.S. (2009) On the validity of nonlinear Alfvén resonance in space plasmas. Astronomy & Astrophysics, 494 (1). pp. 317-327. ISSN 0004-6361

Abstract

Metadata

Authors/Creators:
  • Clack, C.T.C.
  • Ballai, I.
  • Ruderman, M.S.
Copyright, Publisher and Additional Information: © ESO 2009. Reproduced in accordance with the publisher's self-archiving policy.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Mrs Megan Hobbs
Date Deposited: 09 Mar 2010 15:56
Last Modified: 18 Nov 2015 10:21
Published Version: http://dx.doi.org/10.1051/0004-6361:200811106
Status: Published
Publisher: EDP Sciences
Refereed: Yes
Identification Number: 10.1051/0004-6361:200811106
Related URLs:

Download

Filename: aa11106-08.pdf

Share / Export

Statistics